Jspinnerlamar wrote:I've been on it for 14 days. Got bad hives first week twice after getting sweaty at physical therapy. When stepped up dose the nausea and diarrhea hit . Am now in detective mode trying to see what makes it tolerable...tums, pepto, eat ? Don't eat? When? With or without other Meds?
Seems like waves of stomach problems shakiness etc hit two hours after taking and last 2 to 4 hours min. Pepto seems to expedite diarrhea recovery but not prevent it. Eating fruit drinking fluids makes it worse. Good news ... Bread and in and out cheeseburger was consumed
Two hours before nite dose and NO PROBLEM!!!
Does maker say we have to wait a month for side effects to subside? Or how long?
thseattle wrote:Hi - I just received my first delivery of Tecfidera. In the 20 years since being diagnosed with MS I have never taken any medication for it. Managed it my own until now. So I'm a little nervous about starting.
I've read about the side-effects so I'm prepared for that. But not sure what else to expect in terms of feeling better...just want to set my expectation so I'm not disappointed and feel like stopping it.
What changes will I feel? FATIGUE is my main issue and throw in some cognitive stuff and now some arm pain.
Users browsing this forum: No registered users